Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 73, NWS Miami, FL

July 15, 2020Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 15, 2020, 1:57 PM EDT for Glades County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2020, 1:57 PM EDT (17:57 UTC)
Expired
Jul 15, 2020, 2:45 PM EDT
In force
48 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Glades County, FL

The radar

The Melbourne radar (KMLB), 115 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1042 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1042 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

739 
WUUS52 KMFL 151757
SVRMFL
FLC043-151845-
/O.NEW.KMFL.SV.W.0073.200715T1757Z-200715T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
157 PM EDT Wed Jul 15 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Glades County in southern Florida...

* Until 245 PM EDT.

* At 157 PM EDT, a severe thunderstorm was located near Lakeport,
  moving northwest at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lakeport, Buckhead Ridge and Brighton Seminole Reservation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
      2719 8084 2717 8081 2690 8110 2704 8133
      2703 8127 2712 8127 2712 8117 2721 8117
      2721 8094
TIME...MOT...LOC 1757Z 136DEG 5KT 2707 8118 

HAIL...1.00IN
WIND...60MPH
 
$$

KELLY
2 follow-up statements
496 
WWUS52 KMFL 151821
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
221 PM EDT Wed Jul 15 2020

FLC043-151845-
/O.CON.KMFL.SV.W.0073.000000T0000Z-200715T1845Z/
Glades FL-
221 PM EDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

At 220 PM EDT, a severe thunderstorm was located 9 miles west of
Brighton Seminole Reservation, or 9 miles northwest of Lakeport,
moving northwest at 5 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lakeport, Buckhead Ridge and Brighton Seminole Reservation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
      2719 8084 2717 8081 2690 8110 2704 8133
      2703 8127 2712 8127 2712 8117 2721 8117
      2721 8094
TIME...MOT...LOC 1820Z 136DEG 5KT 2709 8121 

HAIL...0.88IN
WIND...60MPH
 
$$

Frye
607 
WWUS52 KMFL 151835
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
235 PM EDT Wed Jul 15 2020

FLC043-151845-
/O.EXP.KMFL.SV.W.0073.000000T0000Z-200715T1845Z/
Glades FL-
235 PM EDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY
WILL EXPIRE AT 245 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
      2719 8084 2717 8081 2690 8110 2704 8133
      2703 8127 2712 8127 2712 8117 2721 8117
      2721 8094
TIME...MOT...LOC 1835Z 136DEG 5KT 2710 8123 

$$

Frye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 1:23 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 15, 1:23 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Miami FL
123 PM EDT Wed Jul 15 2020

.Aviation...
Showers and thunderstorms beginning to develop across the region
and the east coast sea breeze has developed and begun to move
inland. VCTS for all sites this afternoon, with TEMPOs for some
sites for MVFR/IFR cigs and vis. Convection moves towards interior
and southwest this evening before dissipating after sunset. Light
winds overnight with easterly flow tomorrow.

&&

.Prev Discussion... /issued 954 AM EDT Wed Jul 15 2020/

Update...
High pressure developing across the region will bring a change as
we transition to an easterly flow regime today. Scattered showers
and thunderstorms will develop along the sea breezes this
afternoon, with additional development along outflow boundary
interactions. However, under this regime when storms develop the
will move westwards towards the interior and west coast in the
evening.

Looking at the environmental conditions the atmosphere has become
a little more unstable with the potential for a few stronger
storms than in previous days. The mid-levels have cooled with the
500mb temp now around -6.5C, mid-level lapse rates are around
6.3-6.5 C/km. There is also plenty of CAPE and DCAPE, DCAPE
values are around 1000 J/kg. Given the more unstable environment
there is potential for gusty microburst and hail this afternoon
with the strongest convection. Locally heavy rainfall and frequent
lightning will also be possible with convection today.

Temperatures will be in the low to mid 90s once again with triple
digit heat indices.

Prev Discussion... /issued 341 AM EDT Wed Jul 15 2020/

Short Term (Today through Thursday)...
An area of high pressure will continue to build over the region
and strengthen as it does so. Winds will start to shift around to
more of an easterly direction today, however, the wind flow will
still be rather weak. This will allow for the east and west coast
sea breezes to develop and push inland. Scattered showers and
thunderstorms will develop along the sea breezes as they push
inland. The greatest chances of shower and thunderstorm
development will shift towards the interior and west this
afternoon and this evening as more of an easterly flow begins to
develop. Hot temperatures will also continue due to the light wind
flow that will remain in place. High temperatures will range from
the lower 90s across the east coast to the upper 90s across the
interior sections. Heat indices will continue to rise into the
triple digits today across South Florida.

On Thursday, the latest computer model guidance shows the easterly
flow beginning to strengthen and some deeper tropical moisture
will start to work into the region from the Bahamas. Shower and
thunderstorm development on Thursday will continue to be sea
breeze driven, however, the coverage will begin to increase. The
greatest chances of showers and thunderstorms will continue to be
across the interior and west coast during the afternoon and
evening hours. High temperatures on Thursday will range from
around 90 across the east coast to the mid 90s across the interior
sections.

Long Term...
Thursday night through Tuesday night...

The models are in fairly good agreement with the pattern through
the period. At 500mb there is a strong, elongated ridge of high
pressure over most of the southern half of the Unites States,
keeping any mid latitude systems from having much of an affect on
the weather in South Florida.

Beginning Thursday night, a surface high, which had been north of
Maine, begins to gradually build to the southeast over the
central Atlantic, basically blocking any moisture from moving
north. The blocking first begins over the western Atlantic, then
the entire Atlantic, from Africa, all the way over to Florida. This
high keeps tropical moisture to the south, and begins to stream
across the area by late Friday. This pattern remains in place for
an extended time, not allowing for any significant change in the
day to day forecast for the CWA. So basically, PoPs and chances of
thunderstorms begin to climb by Friday afternoon, with widespread
coverage of showers each day through at least Tuesday. Given the
abundance of cloud cover that will also likely result, have kept
chances of thunderstorms down to the chance category for now, as
there is some uncertainty in how unstable the atmosphere will be,
and how much insolation will occur each day. If we are able to
start out relatively sunny for the morning hours, it will increase
the chances for thunderstorms. However, persistent cloud cover
may hinder thunderstorm development, as well as any sea breeze
development. Another factor may be the 500mb temperatures, which
the ECMWF is around -6C to -7.5C, and the GFS is a tad cooler with
-7.5C to -8C through the weekend, then warming to around -6C. So,
 the period will have conditional instability, leading to
 uncertainty in the forecast. Not so much if it will rain or not,
 but how widespread and how much coverage of thunderstorms for the
 area. This also leas to the uncertainty as to how much rain, and
 how strong any thunderstorms will be. Currently the more likely
 scenario is some hydrologic concerns, if any training or
 backbuilding occurs, or if areas just keep getting rain day after
 day, it could cause some flooding concerns through the beginning
 of the week. The lower potential, but non zero, would be strong
 to severe thunderstorms. If the 500mb temps are on the cooler
 side, and some diurnal heating occurs, along with a sea breeze,
 there could be some stronger thunderstorms around. So, can not
 rule that possibility out yet.

Marine...
A weak wind flow will continue across the local waters today,
however, the winds will start to shift around to more of an
easterly flow as the day progresses. The easterly flow will
increase by the end of the week across the Atlantic and Gulf
coastal waters. Scattered showers and thunderstorms will be
possible each day, however, chances of showers and thunderstorms
will increase by the end of the week and into the upcoming weekend
as a tropical wave approaches the region.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  77  90  78  89 /  30  40  30  70
Fort Lauderdale  79  89  80  88 /  40  50  50  70
Miami            78  90  79  90 /  40  50  50  70
Naples           75  93  75  92 /  30  60  30  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...33/Kelly
Hazardous weather outlook, Jul 15, 9:47 AM EDT, 4 hours 10 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
947 AM EDT Wed Jul 15 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
947 AM EDT Wed Jul 15 2020

...Scattered Thunderstorms This Afternoon/Evening...
...Hot and Humid Conditions Continue Across South Florida ...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered thunderstorms will develop along the east
and west coast sea breezes today. The greatest chances of thunderstorms
will be across the interior and western sections especially during
the afternoon and evening hours. The strongest storms could contain
gusty winds, small hail, frequent lightning, and heavy downpours.

Wind: The strongest thunderstorms this afternoon and evening could
contain wind gusts in excess of 50 mph.

Hail: Small hail is possible in strongest thunderstorms this
afternoon and evening.

Waterspouts: Waterspouts are possible with any showers or storms over
local South Florida waters.

Temperatures: Heat indices will reach 105 to 108 degrees over most
of South Florida this afternoon, with a few spots as high as 109
across the interior.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The chances of showers and thunderstorms will be increasing for the
end of the week and into the upcoming weekend as deep tropical
moisture starts to move across the region. The strongest
thunderstorms could contain frequent lightning, gusty winds, and
heavy downpours. With the increase in moisture for the end of the
week, the potential for flooding will increase across the urban and
poor drainage areas during this time frame.

The risk of rip currents across the Atlantic coast beaches could be
increasing for the upcoming weekend due to an increase in easterly
flow.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated at this time.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Jul 15, 9:33 AM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
933 AM EDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     MARINE TSTM WIND 2 NE DANIA BEACH        26.09N 80.12W
07/14/2020  M49 MPH          BROWARD            FL   MESONET

            DELAYED REPORT... A MARINE THUNDERSTORM WIND
            GUST OF 49 MPH / 43 KNOTS WAS RECORDED BY
            THE WXFLOW MESONET STATION XPEG PORT
            EVERGLADES.

&&

KELLY
Local storm report, Jul 15, 10:25 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1025 AM EDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          2 NW HAVERHILL          26.71N  80.15W
07/14/2020                   PALM BEACH         FL   BROADCAST MEDIA

            DELAYED REPORT... BROADCAST MEDIA RELAYED REPORTS OF AN
            EF0 LANDSPOUT TORNADO PRODUCED BY A THUNDERSTORM OUTFLOW
            BOUNDARY COLLISION NEAR HAVERHILL, FL. THE LANDSPOUT
            PERSISTED FOR A FEW MINUTES AND NO DAMAGE WAS REPORTED.

&&

EVENT NUMBER MFL2000160

WEINMAN
Special weather statement, Jul 15, 1:03 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
103 PM EDT Wed Jul 15 2020

FLZ073-074-173-151745-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
103 PM EDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
145 PM EDT...

* At 102 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Kendall, moving north at 10
  mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Coral Gables, South Miami, Kendall, Doral, Pinecrest, Sweetwater,
  Westchester, Glenvar Heights, Richmond West, Fountainbleau,
  Richmond Heights, Country Walk, Kendale Lakes, Palmetto Bay, Cutler
  Bay, University Of Miami, Zoo Miami, The Hammocks, West Perrine and
  Olympia Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2565 8025 2557 8039 2572 8058 2583 8035
TIME...MOT...LOC 1702Z 158DEG 8KT 2566 8037

KELLY
Special weather statement, Jul 15, 1:29 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
129 PM EDT Wed Jul 15 2020

FLZ069-070-151815-
Coastal Collier County FL-Inland Collier County FL-
129 PM EDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
215 PM EDT...

* At 129 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Marco Island Airport, or near
  Marco Island. This storm was nearly stationary.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Naples, Marco Island, Belle Meade, Marco Island Airport, Naples
  Manor, East Naples, Lely Resort, Royal Palm Hammock, Lely, Rookery
  Bay Aquatic Preserve, Goodland, Key Marco and Fiddlers Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2615 8180 2617 8169 2592 8152 2585 8169
      2601 8177
TIME...MOT...LOC 1729Z 341DEG 4KT 2595 8166

KELLY
Special weather statement, Jul 15, 1:33 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Wed Jul 15 2020

FLZ063-151815-
Glades FL-
133 PM EDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLADES COUNTY UNTIL
215 PM EDT...

* At 132 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles west of Brighton Seminole
  Reservation, or 10 miles northwest of Lakeport, moving southeast at
  10 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Lakeport, Buckhead Ridge, Brighton Seminole Reservation, Indian
  Prairie Canal Mouth and Okee Tantie Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
      2714 8087 2715 8087 2715 8086 2717 8086
      2712 8084 2691 8109 2703 8132 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1732Z 298DEG 8KT 2711 8120

KELLY
Special weather statement, Jul 15, 1:54 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
154 PM EDT Wed Jul 15 2020

FLZ073-074-151845-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
154 PM EDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY
UNTIL 245 PM EDT...

* At 154 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Intersection Krome And Kendall
  Drive, or near Kendall, moving northwest at 15 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Kendall, Country Walk, Kendale Lakes, West Kendall, Intersection
  Krome And Kendall Drive, Miccosukee Resort, The Crossings, The
  Hammocks, Richmond West, Tamiami, Kendall West, Inlikita and Three
  Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2569 8036 2559 8046 2568 8061 2580 8048
TIME...MOT...LOC 1754Z 121DEG 14KT 2568 8047

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 1:03 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 15, 1:29 PM EDTSpecial Weather StatementMFLCollier46 min
Jul 15, 1:33 PM EDTSpecial Weather StatementMFLGlades42 min
Jul 15, 1:52 PM EDTAreal Flood AdvisoryMFLCollier113 min
Jul 15, 1:54 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Jul 15, 2:00 PM EDTSpecial Marine WarningMFL45 min
Jul 15, 2:09 PM EDTAreal Flood AdvisoryMFLGlades2 hr
Jul 15, 2:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Jul 15, 2:55 PM EDTSpecial Marine WarningMFL65 min
Jul 15, 3:37 PM EDTSpecial Weather StatementMFLBroward53 min
Jul 15, 3:45 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jul 15, 3:47 PM EDTSevere Thunderstorm WarningMFLBroward28 min
Jul 15, 3:58 PM EDTSpecial Marine WarningMFL32 min
Jul 15, 4:09 PM EDTSpecial Weather StatementMFLCollier51 min
Jul 15, 4:22 PM EDTSpecial Weather StatementMFLMiami-Dade38 min
Jul 15, 4:53 PM EDTSpecial Weather StatementMFLMiami-Dade52 min
Jul 15, 4:59 PM EDTSpecial Weather StatementMFLMonroe46 min
Jul 15, 5:08 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe37 min
Jul 15, 5:45 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.